BibTeX record journals/automatica/TangSW17

download as .bib file

@article{DBLP:journals/automatica/TangSW17,
  author       = {Xiaojun Tang and
                  Yang Shi and
                  Li{-}Lian Wang},
  title        = {A new framework for solving fractional optimal control problems using
                  fractional pseudospectral methods},
  journal      = {Autom.},
  volume       = {78},
  pages        = {333--340},
  year         = {2017},
  url          = {https://doi.org/10.1016/j.automatica.2016.12.022},
  doi          = {10.1016/J.AUTOMATICA.2016.12.022},
  timestamp    = {Thu, 18 Jun 2020 16:53:07 +0200},
  biburl       = {https://dblp.org/rec/journals/automatica/TangSW17.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics